Yes I met a new God today. He is, "GI GOD". (Make sure you pronounce that correctly, pause after the is and say the rest in a deep announcers voice as if you are announcing the coming of a super hero.)
I have moved to a new city and I had to find a new GI Guy. My last one may have spoiled me a little because he listened to what I said and took me seriously as a partner in my health care. He also had it a bit easier as I was a novice at UC, prednisone and flares when I first went to see him. That made me agreeable and less likely to be insistent.
I went to see a new doctor today. After an hour and a half wait for a consultation, and a three minute discussion this new doctor announced that my meds needed to be changed and that I was also suffering from irritable bowel syndrome. He didn't look at the form that they had me fill out and he didn't examine me. He asked a few questions, gathered some of the information and made it all fit as per the textbook.
I left feeling frustrated. I will make the medication changes shortly (not immediately since he only gave me four weeks of medication and an appointment in 6 weeks) even though I think someof the changes could have disaterous results. I am changing from mezevant to Asocal. I am hoping that this change is for the better and that my colon feels a little better while my hair stops falling out. He also wants me to stop using my suppositories despite the fact that they are what keeps the proctitis under control (and allows me to pass anything).
I typically cycle between boughts of diarhea and a total inability to pass anything. Usually, when I can't have a bm it is because I am so swollen that nothing can get through. A couple of suppositories can make all the difference. He wants me to stop doing that and start using a laxative. Holy Crap! I really don't want my bm's to be any looser than they already are. I am not sure what to do about this advice.
And by the way, I think this whole Irritable bowel thing is a bunch of wankery. I have other parts that are irritable.
I am going to try the new meds for a month and see how it goes. Then I will return to see this doctor and hope that I can connect with him a little better. I do think I was able to convince him that the Mezavant was doing bad things to my hair. Maybe I will have to teach him one new thing about me each visit.